# SDR YENA201612011056

- Difficulty date: December 1, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 58,538 hours, 21,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON LOWER SILL FR 66 TO FR 68 STR 23L AT AFT GALLEY AREA. R&R  LOWER SILL LOCATED BETWEEN FR 66 TO FR 68 AT LEVEL STR 23 LEFT HAND AT AFT GALLEY AREA IAW SRM A320-51-72-11.
